Some conditions on fixed rings.

Reiter, Edna E.

International Journal of Mathematics and Mathematical Sciences (1981)

  • Volume: 4, page 109-117
  • ISSN: 0161-1712

How to cite

top

Reiter, Edna E.. "Some conditions on fixed rings.." International Journal of Mathematics and Mathematical Sciences 4 (1981): 109-117. <http://eudml.org/doc/44894>.

@article{Reiter1981,
author = {Reiter, Edna E.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {fixed rings; skew group rings; chain conditions; ring of invariants; Artin radical},
language = {eng},
pages = {109-117},
publisher = {Hindawi Publishing Corporation, New York},
title = {Some conditions on fixed rings.},
url = {http://eudml.org/doc/44894},
volume = {4},
year = {1981},
}

TY - JOUR
AU - Reiter, Edna E.
TI - Some conditions on fixed rings.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1981
PB - Hindawi Publishing Corporation, New York
VL - 4
SP - 109
EP - 117
LA - eng
KW - fixed rings; skew group rings; chain conditions; ring of invariants; Artin radical
UR - http://eudml.org/doc/44894
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.